# SDR AALA202404227924

- Difficulty date: April 19, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N929VA
- Make and model: Airbus A321-253N
- Aircraft serial: 8819
- Aircraft time: 14,203 hours, 3,513 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: UNKNOWN
- Condition: Scratched
- Location: First Officer'S
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FIRST OFFICER SLIDING WINDOW HAS SCRATCHES. REPLACED FIRST OFFICER SLIDING WINDOW.
